Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okayy Well for starters every since the 7th grade i have had pretty bad acne. i Swear i have literally used everything. Well about 8th grade i started using Benzaclin it worked very well 9th grade came my face was literally flawless. Well now im going into the 10th grade. It seems to be wearing off like all my acne is coming back. Is that normal for a medication for ance to wear off? Please help for any suggestions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×